Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Relative Frobenius of plane singularities

Author: D. Daigle
Journal: Trans. Amer. Math. Soc. 324 (1991), 777-791
MSC: Primary 14B05; Secondary 14H20
MathSciNet review: 1002919
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In view of the well-known conjecture concerning the classification of lines in the affine plane in characteristic $ p > 0$, it is desirable to understand how the characteristic pairs of an irreducible algebroid plane curve are affected by the relative Frobenius. This paper determines the relation between the characteristic sequences $ [x,y]$ and $ [x,{y^p}]$, where $ x$ and $ y$ are formal power series in one variable with coefficients in a field of characteristic $ p > 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14B05, 14H20

Retrieve articles in all journals with MSC: 14B05, 14H20

Additional Information

PII: S 0002-9947(1991)1002919-9
Keywords: Frobenius, characteristic pairs, embeddings of lines
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia